Alert archive / North Carolina / Tornado Warnings in 2006

Tornado Warning 22, NWS Wakefield, VA

September 1, 2006Gates County, Hertford County, North Carolina

NWS Wakefield, VA issued this tornado warning at Sep 1, 2006, 9:48 AM EDT for Gates County, Hertford County, North Carolina. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2006, 9:48 AM EDT (13:48 UTC)
Expired
Sep 1, 2006, 10:45 AM EDT
In force
57 min
Issued by
NWS Wakefield, VA
Area
Counties, with a storm outline in the text

Counties Gates County, NC, Hertford County, NC

The radar

The Norfolk radar (KAKQ), 73 km from the middle of the area, began a volume at 13:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 1, 4:35 AM EDTTornado WatchSPC9 hr

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 1.8 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2006-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2006-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 466 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
539 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
466 m²/s²
0-3 km storm-relative helicity
675 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KAKQ 011348
TORAKQ
NCC073-091-011445-
/O.NEW.KAKQ.TO.W.0022.060901T1348Z-060901T1445Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WAKEFIELD VA
948 AM EDT FRI SEP 1 2006

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  GATES COUNTY IN NORTHEAST NORTH CAROLINA
  HERTFORD COUNTY IN NORTHEAST NORTH CAROLINA

* UNTIL 1045 AM EDT

* AT 943 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTH OF
  NEWSOME STORE...OR ABOUT 10 MILES SOUTHWEST OF RYLAND...MOVING
  NORTH AT 20 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  NEWSOME STORE BY 1000 AM EDT...
  HARRELLSVILLE BY 1005 AM EDT...
  CARTER BY 1020 AM EDT...
  TROTVILLE AND GATESVILLE BY 1025 AM EDT...
  EASONS CROSSROADS BY 1035 AM EDT...
  SUNBURY AND ACORN HILL BY 1040 AM EDT...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR BATHROOM...CLOSET OR HALLWAY. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY. STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT FRIDAY AFTERNOON
FOR NORTHEAST NORTH CAROLINA AND SOUTHEASTERN VIRGINIA.

LAT...LON 3624 7685 3623 7673 3631 7668 3635 7660
      3651 7651 3655 7659 3655 7681

$$
BROWN
1 follow-up statement
000 
WWUS51 KAKQ 011432
SVSAKQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1031 AM EDT FRI SEP 1 2006

NCC091-011440-
/O.CAN.KAKQ.TO.W.0022.000000T0000Z-060901T1445Z/
HERTFORD NC-
1031 AM EDT FRI SEP 1 2006

...THE TORNADO WARNING FOR HERTFORD COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THAT THE STORM 
WHICH PROMPTED THE TORNADO WARNING HAS MOVED OUT OF HERTFORD COUNTY 
INTO GATES COUNTY. THUS...THE TORNADO THREAT HAS ENDED IN HERTFORD 
COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT FRIDAY AFTERNOON
FOR NORTHEAST NORTH CAROLINA AND SOUTHEASTERN VIRGINIA.

LAT...LON 3637 7679 3633 7657 3651 7651 3655 7659
      3655 7681

$$

NCC073-011445-
/O.CON.KAKQ.TO.W.0022.000000T0000Z-060901T1445Z/
GATES NC-
1030 AM EDT FRI SEP 1 2006

...A TORNADO WARNING CONTINUES UNTIL 1045 AM EDT FOR GATES COUNTY...

AT 1028 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO.  
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM GATESVILLE TO 
TROTVILLE...OR ALONG A LINE EXTENDING FROM GATESVILLE TO 
RYLAND...MOVING NORTH AT 20 MPH.

TORNADO PRODUCING STORMS WILL BE NEAR...
  GATESVILLE BY 1035 AM EDT
  EASONS CROSSROADS...SUNBURY...BUCKLAND AND ACORN HILL BY 1045 AM
  EDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT FRIDAY AFTERNOON
FOR NORTHEAST NORTH CAROLINA AND SOUTHEASTERN VIRGINIA.

LAT...LON 3637 7679 3633 7657 3651 7651 3655 7659
      3655 7681

$$
SAMMLER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at Sep 1, 5:52 AM EDT, 3 hours 56 minutes earlier.

Area forecast discussion, Sep 1, 5:52 AM EDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
552 AM EDT FRI SEP 1 2006

.SHORT TERM /TODAY THROUGH SATURDAY NIGHT/...
ERNESTO WILL LIFT THRU E/CNTRL NC AND VA THIS MRNG THRU THIS AFTN
BEFORE MVNG N OF THE ENTIRE CWA TNGT. BANDS OF HVY RAIN WILL MOVE
ACRS THE REGION THRU THIS AFTN INTO THIS EVENG...WITH THE
POSSIBILITY OF ISLTD TORNADOES OVR ERN PORTIONS OF THE AREA.
FLOODING A BIG CONCERN TDY INTO TNGT...AS MANY LOCATIONS CUD
RECEIVE RAINFALL AMTS OF 4 TO 8 INCHES. CONDITIONS CALM DWN OVRNGT
AS THE STORM AND ASSOC HVY RAINS LIFT N OF THE AREA. THE REMAINDER
OF THE WKND WILL BE PRTLY SNY WITH MAX TEMPS RANGING FM THE UPR
70S TO MID 80S...AND JUST SLGT/SML CHCS FOR SHRAS OR TSRAS.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
LINGERING FRNTL BDNRY JUST OFF THE CST AND AN APPROACHING UPR LO
FM THE W...WILL RESULT IN GENERALLY PRTLY CLDY SKY WITH CHCS FOR
SHRAS AND TSRAS MON THRU THU. MAX TEMPS RANGING FM THE UPR 70S TO
MID 80S.

&&

.HYDROLOGY...
MODERATE AND HEAVY RAINS FROM ERNESTO WILL LIKELY CAUSE URBAN...
SMALL STREAM AND FLASH FLOODING IN SOME LOCATIONS THROUGHOUT THE
DAY. THE GOOD NEWS IS THAT QPF IS A LITTLE LOWER THAN BEFORE SO IT
WILL LESSEN THE RIVER FLOOD THREAT SOMEWHAT. AT PRESENT...NO RIVER
FLOOD WARNINGS HAVE BEEN ISSUED...BUT THE RIVERS ARE BEING MONITORED
CLOSELY AND WARNINGS MAY BE ISSUED LATER THIS MORNING AS THE STORM
CONTINUES TO MOVE NORTH.

&&

.AVIATION...
CIGS AND VSBYS BOUNCING BETWEEN MVFR AND LIFR FOR MUCH OF
TDY...WITH CONDS IMPROVING TO MVFR TO VFR TWD SAT MORNG.

&&

.MARINE...
GALE WRNGS INTO THIS EVENG EVERYWHERE DUE TO ERNESTO AND STRNG HI
PRES TO THE N. MINOR TIDAL FLOODING POSSIBLE THIS AFTN AND
EVENG...WITH TIDAL DEPARTURES EXPECTED TO BE UP TO 2 FT ABV NORMAL
ALNG THE CST AND UP TO 2.5 FT OVR THE CHES BAY.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH FOR MDZ021>025 UNTIL 2 AM SATURDAY.
  ...HIGH SURF ADVISORY FOR MDZ025 UNTIL 6 AM SATURDAY.
  ...WIND ADVISORY FOR MDZ024-025 UNTIL 6 PM FRIDAY.
NC...FLASH FLOOD WATCH FOR NCZ012>017-030>032-102 UNTIL 8 PM FRIDAY.
  ...WIND ADVISORY FOR NCZ012>017-030>032-102 UNTIL 6 PM FRIDAY.
  ...HIGH SURF ADVISORY FOR NCZ102 UNTIL 10 PM FRIDAY.
VA...FLASH FLOOD WATCH FOR VAZ048-049-062>064-072>078-085-099 UNTIL
     2 AM SATURDAY.
  ...FLASH FLOOD WATCH FOR VAZ060-061-065>071-079>084-086>098-100
     UNTIL 8 PM FRIDAY.
  ...WIND ADVISORY FOR VAZ077-078-084>100 UNTIL 6 PM FRIDAY.
  ...HIGH SURF ADVISORY FOR VAZ098 UNTIL 10 PM FRIDAY.
  ...HIGH SURF ADVISORY FOR VAZ099-100 UNTIL 6 AM SATURDAY.
MARINE...GALE WARNING FOR ANZ630>633 UNTIL 6 PM FRIDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ630-631-633 FROM 6 PM FRIDAY TO 6
     AM SATURDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ632 FROM 6 PM FRIDAY TO NOON
     SATURDAY.
  ...GALE WARNING FOR ANZ650-652-654-656-658 UNTIL MIDNIGHT
     SATURDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ650-652-654 FROM MIDNIGHT SATURDAY
     TO MIDNIGHT SUNDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ656-658 FROM MIDNIGHT SATURDAY TO
     6 PM SATURDAY.
&&

SHORT TERM/LONG TERM...GINGRICH
AVIATION...CURRY
MARINE...HURLEY
HYDROLOGY...LYNCH
Hazardous weather outlook, Sep 1, 6:00 AM EDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
600 AM EDT FRI SEP 01 2006

ANZ630>632-650-652-654-656-658-
MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-021030-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY-
COASTAL WATERS FROM FENWICK ISLAND TO CHINCOTEAGUE OUT 20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND OUT 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT OUT 20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT TO NC-VA BORDER OUT 20 NM-
COASTAL WATERS FROM NC-VA BORDER TO CURRITUCK BEACH LIGHT OUT 20 NM-
ACCOMACK VA-AMELIA VA-BERTIE NC-BRUNSWICK VA-CAMDEN NC-CAROLINE VA-
CHARLES CITY VA-CHESAPEAKE VA-CHESTERFIELD VA-CHOWAN NC-
CUMBERLAND VA-DINWIDDIE VA-DORCHESTER MD-EASTERN CURRITUCK NC-
ESSEX VA-FLUVANNA VA-GATES NC-GLOUCESTER VA-GOOCHLAND VA-
GREENSVILLE VA-HANOVER VA-HENRICO VA-HERTFORD NC-INLAND WORCESTER MD-
ISLE OF WIGHT VA-JAMES CITY VA-KING AND QUEEN VA-KING WILLIAM VA-
LANCASTER VA-LOUISA VA-LUNENBURG VA-MARYLAND BEACHES MD-MATHEWS VA-
MECKLENBURG VA-MIDDLESEX VA-NEW KENT VA-NEWPORT NEWS/HAMPTON VA-
NORFOLK/PORTSMOUTH VA-NORTHAMPTON VA-NORTHAMPTON NC-
NORTHUMBERLAND VA-NOTTOWAY VA-PASQUOTANK NC-PERQUIMANS NC-
POWHATAN VA-PRINCE EDWARD VA-PRINCE GEORGE VA-RICHMOND VA-
SOMERSET MD-SOUTHAMPTON VA-SUFFOLK VA-SURRY VA-SUSSEX VA-
VIRGINIA BEACH VA-WESTERN CURRITUCK NC-WESTMORELAND VA-WICOMICO MD-
YORK VA-
600 AM EDT FRI SEP 01 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EASTERN VIRGINIA...
NORTHEAST NORTH CAROLINA AND THE EASTERN MARYLAND SHORE.

.DAY ONE...TODAY AND TONIGHT...
THE REMNANTS OF ERNESTO WILL LIFT NORTH ACROSS THE REGION TODAY INTO
TONIGHT. HEAVY RAINS ASSOCIATED WITH THE STORM WILL AFFECT THE
ENTIRE AREA...WITH A FLASH FLOOD WATCH IN EFFECT INTO TONIGHT.
THE THREAT OF TORNADOES WILL CONTINUE INTO THIS AFTERNOON FOR
EASTERN AND SOUTHEAST VIRGINIA...AND NORTHEAST NORTH CAROLINA.
GALE WARNINGS ARE IN EFFECT INTO THIS EVENING FOR THE ATLANTIC
COASTAL WATERS...SOUTHERN CHESAPEAKE BAY...AND CURRITUCK SOUND.
A WIND ADVISORY IS IN EFFECT INTO EARLY THIS EVENING FOR EASTERN
PORTIONS OF THE AREA. HIGH SURF ADVISORY IS IN EFFECT FOR COASTAL
COUNTY AREAS. HIGH RISK OF RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

FORECASTER ID
32

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...AND
STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
WAKEFIELD, VA CAN BE FOUND ON THE INTERNET AT THE FOLLOWING
(LOWER CASE): HTTP://WWW.ERH.NOAA.GOV/AKQ.

In the hours before

Special weather statement, Sep 1, 7:36 AM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
736 AM EDT FRI SEP 1 2006

VAZ072-073-078-082>086-089>091-093>095-098>100-011245-
ACCOMACK VA-CHARLES CITY VA-GLOUCESTER VA-ISLE OF WIGHT VA-JAMES CITY
VA-KING AND QUEEN VA-KING WILLIAM VA-LANCASTER VA-MATHEWS
VA-MIDDLESEX VA-NEW KENT VA-NEWPORT NEWS/HAMPTON
VA-NORFOLK/PORTSMOUTH VA-NORTHAMPTON VA-SURRY VA-VIRGINIA BEACH
VA-YORK VA-
736 AM EDT FRI SEP 1 2006

...STRONG WINDS MOVING THROUGH SOUTHEAST VIRGINIA...

AT 736 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG WINDS FROM MELFA TO GLOUCESTER POINT TO
SMITHFIELD...MOVING NORTHWEST AT 20 MPH. THE STRONG WINDS WILL BE
NEAR...
  MELFA AT 745 AM EDT...
  GLOUCESTER COURTHOUSE AROUND 745 AM EDT...
  WILLIAMSBURG AROUND 750 AM EDT...
  SURRY AROUND 800 AM EDT...
  NORGE AROUND 805 AM EDT...
  TOANO AROUND 810 AM EDT...
  WEST POINT AROUND 815 AM EDT...

WIND GUSTS BETWEEN 45 AND 55 MPH ARE EXPECTED WITH THESE
STORMS...THROUGH 9 AM.

BROWN
Local storm report, Sep 1, 7:46 AM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
746 AM EDT FRI SEP 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     FLASH FLOOD      VIRGINIA BEACH OCEANFRO 36.85N 75.98W
09/01/2006                   CITY OF VIRGINIA B VA   TRAINED SPOTTER

            STREET FLOODING IN THE ROSEMONT FOREST SUBDIVISION.

&&

GINGRICH
Local storm report, Sep 1, 8:01 AM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
801 AM EDT FRI SEP 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     FLASH FLOOD      DOWNTOWN NORFOLK        36.85N 76.28W
09/01/2006                   CITY OF NORFOLK    VA   BROADCAST MEDIA

            NUMEROUS STREETS FLOODED WITH A COUPLE OF FEET OF WATER.

0735 AM     FLASH FLOOD      DOWNTOWN SUFFOLK        36.72N 76.59W
09/01/2006                   CITY OF SUFFOLK    VA   BROADCAST MEDIA

            NUMEROUS STREETS FLOODED WITH A COUPLE OF FEET OF WATER.

&&

GINGRICH
Special weather statement, Sep 1, 8:54 AM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
854 AM EDT FRI SEP 1 2006

VAZ077-078-082-084>086-090-091-094-095-098>100-011415-
ACCOMACK VA-CHARLES CITY VA-GLOUCESTER VA-JAMES CITY VA-LANCASTER
VA-MATHEWS VA-MIDDLESEX VA-NEWPORT NEWS/HAMPTON VA-NORFOLK/PORTSMOUTH
VA-NORTHAMPTON VA-NORTHUMBERLAND VA-VIRGINIA BEACH VA-YORK VA-
854 AM EDT FRI SEP 1 2006

...SHOWERS WITH STRONG WINDS CONTINUE MOVING THROUGH PORTIONS OF
SOUTHEAST VIRGINIA...

AT 854 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROAD AREA OF STRONG WINDS FROM MELFA...DOWN THROUGH NORFOLK...AND
INTO THE PENINSULA AND NORTHERN NECK. WIND GUSTS UP TO 55 MPH CAN BE
EXPECTED ACROSS THE REGION THROUGH 1015 AM EDT.

BROWN

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 11:35 PM EDTTornado WarningAKQPerquimans25 min
Sep 1, 2:30 AM EDTFlash Flood WarningAKQBertie, Camden, Chowan, Currituck, Gates, Hertford and 3 more4 hr
Sep 1, 6:28 AM EDTFlash Flood WarningAKQBertie, Camden, Chowan, Currituck, Gates, Hertford and 3 more4 hr
Sep 1, 9:15 AM EDTTornado WarningAKQBertie30 min
Sep 1, 10:00 AM EDTFlash Flood WarningAKQCamden, Chowan, Currituck, Gates, Hertford, Pasquotank and 1 more14 hr

Nearby

Tornado Warnings in North Carolina, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.